On the asymptotic-norming property in Lebesgue-Bochner function spaces
Bull. Korean Math. Soc. 1992 Vol. 29, No. 2, 227-232
Sung Jin Cho and Byung Soo Lee
Pusan National University and Kyungsung university
Keywords :
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd